# SDR DL764070911

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 23,981 hours, 7,538 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 211040032
- Part serial: 99070378
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L TRIM AIR OFF LIGHT ILLUMINATED WITH FWD AND AFT CABIN TEMP CONTROLLER INOP LIGHTS ILLUM.  ATTEMPTED TO AND RESET C/B`S, NO HELP.  FWD TO MCO AND PLACARD PER MEL 21-61-03.  TRIM AIR VALVE LOCKED CLOSED.  C/P REMOVED AND STOWED.  NO TROUBLE FOUND.  OPERATED PACKS NO ABNORMALITIES AFTER      REACTIVATING VALVE.  TRIM AIR VALVE HAS NORMAL OPERATION.  DUE TO HISTORY REMOVED AND REPLACED LT CTC.  GROUND TEST GOOD.  PACK VAL OPS NML.  MCO AND PLACARD REMOVED.
